Advanced search
Start date
Betweenand

Penalty methods and optimality conditions

Grant number: 09/09414-7
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): November 01, 2009
Effective date (End): August 31, 2010
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Applied Mathematics
Principal researcher:Paulo José da Silva e Silva
Grantee:Gabriel Haeser
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil

Abstract

Penalty methods are traditional for solving nonlinear constrained optimization problems. Among others, we point out methods with limited penalty parameter such as augmented lagrangian methods and exact differentiable penalty methods. This project aims to solve some recent open problems in penalty methods such as the search for coercivity criterium to guarantee the exactedness of exact penalties and weaker constraint qualifications for the multiplier estimation. Another related subject, developed at the candidate PhD thesis, are the sequential optimality conditions, related to weak constraint qualifications of constant rank type. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ANDREANI, ROBERTO; HAESER, GABRIEL; LAURA SCHUVERDT, MARIA; SILVA, PAULO J. S.. TWO NEW WEAK CONSTRAINT QUALIFICATIONS AND APPLICATIONS. SIAM JOURNAL ON OPTIMIZATION, v. 22, n. 3, p. 1109-1135, . (09/09414-7, 06/53768-0, 10/19720-5)
ANDREANI, ROBERTO; HAESER, GABRIEL; LAURA SCHUVERDT, MARIA; SILVA, PAULO J. S.. A relaxed constant positive linear dependence constraint qualification and applications. MATHEMATICAL PROGRAMMING, v. 135, n. 1-2, p. 255-273, . (09/09414-7, 06/53768-0)
HAESER, GABRIEL; LAURA SCHUVERDT, MARIA. On Approximate KKT Condition and its Extension to Continuous Variational Inequalities. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v. 149, n. 3, p. 528-539, . (09/09414-7)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.